Alert archive / North Dakota / Tornado Warnings in 2024
Tornado Warning 3, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 15, 2024, 7:23 PM MDT for Hettinger County, Stark County, North Dakota. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2024, 7:23 PM MDT (01:23 UTC)
- Expired
- Jun 15, 2024, 8:00 PM MDT
- In force
- 37 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Hettinger County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 114 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:28 PM MDT | HAIL 1.5 | 12 Ese Lefor, ND | Photo relayed through social media. |
| Jun 15, 7:50 PM MDT | HAIL 2.5 | 13 W Heart Butte Dam, ND | Hail lasted for 15 minutes. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 7:10 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2002 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1744 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.7
The text
As transmitted.
553
WFUS53 KBIS 160123
TORBIS
NDC041-089-160200-
/O.NEW.KBIS.TO.W.0003.240616T0123Z-240616T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
723 PM MDT Sat Jun 15 2024
The National Weather Service in Bismarck has issued a
* Tornado Warning for...
Northeastern Hettinger County in southwestern North Dakota...
Southeastern Stark County in southwestern North Dakota...
* Until 800 PM MDT.
* At 723 PM MDT, a severe thunderstorm capable of producing a tornado
was located 16 miles north of Mott, or 28 miles southeast of
Dickinson, moving east at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern Hettinger and southeastern Stark Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4652 10244 4668 10246 4674 10210 4663 10210
4663 10205 4652 10205
TIME...MOT...LOC 0123Z 264DEG 19KT 4662 10232
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
BESSON2 follow-up statements
835
WWUS53 KBIS 160136
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
736 PM MDT Sat Jun 15 2024
NDC041-089-160200-
/O.CON.KBIS.TO.W.0003.000000T0000Z-240616T0200Z/
Hettinger ND-Stark ND-
736 PM MDT Sat Jun 15 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN HETTINGER AND SOUTHEASTERN STARK COUNTIES...
At 736 PM MDT, a severe thunderstorm capable of producing a tornado
was located 18 miles north of Mott, or 31 miles southeast of
Dickinson, moving east at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Hettinger and southeastern Stark Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4652 10237 4667 10240 4674 10210 4663 10210
4663 10205 4652 10205
TIME...MOT...LOC 0136Z 264DEG 19KT 4663 10222
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
BESSON301
WWUS53 KBIS 160151
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
751 PM MDT Sat Jun 15 2024
NDC041-089-160200-
/O.EXP.KBIS.TO.W.0003.000000T0000Z-240616T0200Z/
Hettinger ND-Stark ND-
751 PM MDT Sat Jun 15 2024
...THE TORNADO WARNING FOR NORTHEASTERN HETTINGER AND SOUTHEASTERN
STARK COUNTIES WILL EXPIRE AT 800 PM MDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and
a Severe Thunderstorm Warning remains in effect for the area.
However, small hail and gusty winds are still possible with this
thunderstorm.
A Tornado Watch remains in effect until 100 AM MDT for south central
and southwestern North Dakota.
&&
LAT...LON 4652 10237 4667 10240 4674 10210 4663 10210
4663 10205 4652 10205
TIME...MOT...LOC 0150Z 264DEG 19KT 4664 10212
$$
BESSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 15, 6:34 PM MDT, 49 minutes earlier. Its key messages:
- Scattered severe thunderstorms are possible across western and central North Dakota late this afternoon through early Sunday morning. Expected hazards include damaging winds up to 70 mph and hail up to tennis ball size, with a tornado or two possible.
- The highest risk for damaging winds is across northwest and north central North Dakota this evening through early Sunday morning, where isolated gusts to 80 mph are possible.
- Isolated to scattered severe thunderstorms are possible across south central and southeast North Dakota Monday through Monday night.
- Warm and humid today, followed by below normal temperatures through the first half of next week. Windy in the northwest on Sunday.
Area forecast discussion, Jun 15, 6:34 PM MDT, 49 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 734 PM CDT Sat Jun 15 2024 .KEY MESSAGES... - Scattered severe thunderstorms are possible across western and central North Dakota late this afternoon through early Sunday morning. Expected hazards include damaging winds up to 70 mph and hail up to tennis ball size, with a tornado or two possible. - The highest risk for damaging winds is across northwest and north central North Dakota this evening through early Sunday morning, where isolated gusts to 80 mph are possible. - Isolated to scattered severe thunderstorms are possible across south central and southeast North Dakota Monday through Monday night. - Warm and humid today, followed by below normal temperatures through the first half of next week. Windy in the northwest on Sunday. && .MESOSCALE... Issued at 735 PM CDT Sat Jun 15 2024 Convection continues to struggle across western and central North Dakota this evening. At 730 PM CDT, the only storms were widely scattered along a line from near Dickinson to Hettinger. One of the storms between Dickinson and New England briefly became severe, but has since weakened. We now think the threat ceiling for this part of the state is much lower than previously anticipated due to increasing CIN and a lack of stronger mid to upper level forcing. It is noteworthy though that the recent intensification corresponded with the arrival of a patch of high clouds, indicating a relative bump in deeper layer ascent. Other patches of of high clouds over eastern Montana may eventually catch up to the ongoing convection, but it is also possible this convection may not survive that long. Confidence in the longevity of severe storms over southwest into south central North Dakota this evening is low. Expectations for a potentially significant wind threat later this evening from northwest to north central North Dakota remain on track. The upstream complex is showing signs of congealing from near Glasgow to Jordan, MT, with a projected time of arrival in the northwest between 9 and 10 PM CDT. An emerging trend in recent high- resolution guidance is for convective development along an eastward progressing cold front from southwest into south central North Dakota later overnight, as far south as the South Dakota border. CAMs that contain this convection show strong UH tracks in an environment with forecast MUCAPE around 2000-3000 J/kg, but there is uncertainty on the strength of shear, which is expected to be higher trailing the front. Issued at 600 PM CDT Sat Jun 15 2024 The lack of sustained strong to severe convection thus far can likely be attributed to poor mid to upper level forcing. Recent attempts at convective initiation are noted on satellite in an area of more focused low level warm air advection over far southwest North Dakota and far northwest South Dakota. Rapid-refresh guidance gives this development the best chance of surviving residual capping. Effective bulk shear has increased to 40-45 kts as far east as the Morton/Grant/Sioux County line, so any sustained updrafts could quickly become severe. Through 8 PM CDT, the threat for severe weather in northwest North Dakota is very low. However, this will quickly change as the developing line of storms in central Montana approaches. CAMs have been very consistent in advertising an intensifying bowing/linear complex moving into the northwest later this evening. SPC mesoanalysis is already showing 40-50 kts of 0-3 km shear and 45-55 kts of effective bulk shear in place, and these figures could increase further with winds expected to increase in both the mid and low levels. A thermodynamic gradient parallel to the expected storm motion has also setup over northwest North Dakota, with DCAPE over 1000 J/kg on the buoyant side. The ongoing central Montana convection will soon be moving into a more unstable environment, which should give us a better idea of severe expectations across the northwest and north central later this evening into tonight. Issued at 423 PM CDT Sat Jun 15 2024 At 4 PM CDT, a diffuse surface trough was analyzed from the southwest corner of the state to near the Turtle Mountains. Attempts at sustained convective initiation are evident along this boundary, with the most successful attempt as of yet occurring over Mercer County as of this writing. Another more prolonged attempt at sustained convection is noted in Bowman/Slope Counties where agitated cumulus have been percolating for the last hour. The storms developing near Beulah/Hazen would seemingly have better odds of sustainment given its location on the nose of southerly winds advecting in mid 60s dewpoints. But approaching high clouds in the southwest could also be a trigger for sustained convection there. The Mercer County development is in an environment with higher CAPE (near 3000 J/kg SBCAPE) but lower shear (30-35 kts effective), and this is being borne out in radar observations with rapidly intensifying updrafts with no tilt. Farther west, there is relatively lower CAPE (around 2000 J/kg SBCAPE) but stronger shear (40-45 kts effective). && .UPDATE... Issued at 631 PM CDT Sat Jun 15 2024 Minimal updates were needed for the gridded forecast early this evening. We did slightly adjust precipitation chances to better reflect the latest trends and observations and blended in the latest observations to the forecast. For more details regarding the latest on the severe threat, please see the mesoscale discussions above. && .DISCUSSION... Issued at 238 PM CDT Sat Jun 15 2024 Upstream troughing digging into the Pacific Northwest places the Northern Plains under southwest flow aloft this afternoon. At the surface, a lee trough is developing just west of the ND/MT border. The air mass downstream of the lee trough is capped, but low to mid 60s dewpoints coupled with strong diurnal heating has already resulted in 2000 J/kg SBCAPE. A gradual lowering of mid level heights combined with low level convergence could provide enough forcing for convective initiation to overcome the capping in western North Dakota late this afternoon, and there are already signs for a sustained storm on satellite imagery along the MT/ND border near Trotters. Bulk shear through all layers AGL is forecast to increase this afternoon and especially this evening. Any storms that develop along the lee trough later this afternoon are favored to remain discrete, with long hodographs supporting very large hail up to tennis ball size. With a weakening of the capping inversion and an increase in the low level jet with poleward moisture transport early this evening, convection should become more widespread across western North Dakota. The enhanced southerly return flow could introduce a brief tornado threat with any discrete storm, with 0-500 m SRH increasing to 100-200 m^2/s^2 and 0-1 km bulk shear increasing to 15-25 kts. This may be especially true for the northwest due to a deepening northeast Wyoming low augmenting the surface wind field to a predominant easterly direction. Later in the evening and into the early overnight hours, several CAMs bring severe storms that originate in central Montana into northwest and north central North Dakota as an intense bowing complex. Simultaneously, existing convection could grow upscale and merge into a forward-propagating linear complex. The kinematic environment over northwest and north central North Dakota looks favorable for a higher-end damaging wind threat, with 0-3 km shear exceeding 40 kts and near surface winds directly opposing storm motion. This is where the highest potential for significant severe winds of 75 to 80 mph exists. Later tonight, following the convection, a deepening low over southern Saskatchewan will drive a cold front across the state. This will result in a cooler, drier, and windier Sunday. The strongest winds are expected in the northwest, where afternoon gusts could approach 45 mph. Outside of the southern James River Valley which could approach 80 degrees, high temperatures will primarily be in the upper 60s to mid 70s on Sunday. Multiple rounds of showers and thunderstorms are expected over the north central CONUS Sunday night through Monday night as a longer wave trough translates across the Northern Rockies. For Sunday night into Monday morning, there are medium chances (40 to 70 percent) for showers and storms across the southern half of the state, including a lower probability risk for elevated strong to marginally severe storms posing a large hail threat along the South Dakota border and east of the Missouri River. This will be conditional on the northward advancement of elevated buoyancy into a a highly sheared environment. For Monday afternoon through Monday night, there are high chances (70 to 90 percent) for showers, with thunderstorm chances ranging from low northwest to high southeast. All convection over this time frame looks to be elevated, but MUCAPE around 1000- 2000 J/kg paired with effective bulk shear of at least 50 kts could support a severe threat with any storm whose elevated inflow layer contains no CIN. Buoyancy prognostics limit this threat spatially to south central and eastern North Dakota. Showers remain in the forecast for Tuesday as the base of the shortwave trough swings through, though thunderstorm chances will be much lower. A southwest flow aloft regime is favored to continue through the week, with low confidence in the timing of shower and storm chances. Temperatures are favored to remain below through at least the middle of next week before warming back closer to normal by next weekend. The coolest time period is expected to be Tuesday through Tuesday night, with highs mainly in the 60s and lows mainly in the 40s. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 631 PM CDT Sat Jun 15 2024 A few isolated storms have developed over the past couple of hours across southwest North Dakota. The expectation is that these storms will increase in coverage as they move east northeast across the state. A few of these storms could become strong to severe. Hail up to the size of golf balls and winds up to 70 mph will be possible under the strongest storms. These storms may impact KDIK and KBIS and then potentially impact KJMS after midnight. Another wave of storms should enter the northwest around the 02z to 03z time frame. This second round of storms could be a bit more significant with hail up to the size of golf balls and isolated gusts as high as 80 mph. A tornado or two is also possible. These storms should track from northwest North Dakota and into the north central part of the state in the late evening and into the overnight hours (potentially impacting KXWA and KMOT). MVFR to IFR conditions are likely under the heaviest thunderstorms. Winds will also become gusty and erratic under or in the vicinity of any thunderstorms. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && MESOSCALE...Hollan UPDATE...ZH DISCUSSION...Hollan AVIATION...ZH
Hazardous weather outlook, Jun 15, 7:17 PM MDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 817 PM CDT Sat Jun 15 2024 NDZ001>005-009>013-017>022-031>035-040>044-170130- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan- Golden Valley-Billings-Stark-Morton-Burleigh-Slope-Hettinger- Grant-Bowman-Adams- 817 PM CDT Sat Jun 15 2024 /717 PM MDT Sat Jun 15 2024/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Rest of Tonight A Tornado Watch is in effect tonight until 2 AM CDT / 1 AM MDT. See www.weather.gov/bis for more details. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated to scattered severe thunderstorms are possible across south central and eastern North Dakota late Sunday night through Monday night. Large hail and damaging wind gusts are the expected hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through tonight. Call storm reports into NWS Bismarck at 701-223-4852. NDZ023-025-036-037-045>048-050-051-170130- Wells-Foster-Kidder-Stutsman-Sioux-Emmons-Logan-La Moure-McIntosh- Dickey- 817 PM CDT Sat Jun 15 2024 /717 PM MDT Sat Jun 15 2024/ This Hazardous Weather Outlook is for portions of south central North Dakota and southeast North Dakota. .DAY ONE...Tonight Isolated severe thunderstorms are possible this evening through the early overnight hours tonight. Expected hazards are large hail up to quarter size and damaging winds up to 60 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated to scattered severe thunderstorms are possible across south central and eastern North Dakota late Sunday night through Monday night. Large hail and damaging wind gusts are the expected hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through tonight. Call storm reports into NWS Bismarck at 701-223-4852.
In the hours before
Special weather statement, Jun 15, 4:06 PM MDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Bismarck ND
406 PM MDT Sat Jun 15 2024
NDZ033-040-152230-
Stark ND-Slope ND-
406 PM MDT Sat Jun 15 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SLOPE AND
SOUTHWESTERN STARK COUNTIES THROUGH 430 PM MDT...
At 406 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of South Heart, or 20 miles southwest of Dickinson,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
South Heart and Dickinson Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4663 10323 4671 10321 4693 10305 4688 10288
4677 10272 4653 10314
TIME...MOT...LOC 2206Z 226DEG 28KT 4670 10311
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HARGROVELocal storm report, Jun 15, 6:26 PM MDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
726 PM CDT Sat Jun 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Hail 5 SW Schefield 46.63N 102.93W
06/15/2024 E1.00 Inch Slope ND Public
Hail lasted from 7:15 to 7:20 pm.
&&
RKSpecial weather statement, Jun 15, 6:59 PM MDT, 24 minutes before
Special Weather Statement National Weather Service Bismarck ND 759 PM CDT Sat Jun 15 2024 NDZ001>003-009>011-017-160200- Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Williston, New Town, Stanley, Parshall, Minot, and Watford City 759 PM CDT Sat Jun 15 2024 /659 PM MDT Sat Jun 15 2024/ ...SEVERE THUNDERSTORMS WITH DAMAGING WINDS MOVING INTO NORTHWEST AND NORTH CENTRAL NORTH DAKOTA AFTER 9 PM CDT... A line of severe thunderstorms will move into northwest North Dakota around or shortly after 9 PM CDT and continue into north central North Dakota through midnight. These intense storms will be capable of producing significant winds as high as 80 mph along with wind-driven hail up to the size of ping pong balls. Be sure you have a way to receive warnings and seek shelter inside a sturdy structure before storms approach your area. Hollan
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:05 PM MDT | Severe Thunderstorm Warning | BIS | Hettinger, Slope, Stark | 40 min |
| Jun 15, 6:41 PM MDT | Severe Thunderstorm Warning | BIS | Hettinger, Stark | 49 min |
| Jun 15, 7:48 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton, Stark | 57 min |
| Jun 15, 8:33 PM MDT | Severe Thunderstorm Warning | BIS | Divide, McKenzie, Williams | 57 min |
| Jun 15, 8:40 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 46 min |
| Jun 15, 8:43 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 62 min |
| Jun 15, 9:17 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Divide, McKenzie, Mountrail, Williams | 58 min |
| Jun 15, 9:22 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 53 min |
| Jun 15, 10:10 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Divide, McKenzie, Mountrail, Renville, Ward and 1 more | 65 min |
| Jun 15, 10:15 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 60 min |
| Jun 15, 10:51 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Mountrail, Renville, Ward | 54 min |
| Jun 15, 10:53 PM MDT | High Wind Warning | BIS | Burke, Divide, Mountrail, Williams | 3 hr |
| Jun 15, 11:17 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 43 min |
| Jun 15, 11:36 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Renville, Rolette, Ward | 54 min |
| Jun 16, 12:36 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 54 min |
| Jun 16, 1:51 AM MDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Divide and 15 more | 16 hr |
| Jun 16, 2:56 AM MDT | Special Weather Statement | BIS | Stutsman | 34 min |
Nearby
Tornado Warnings in North Dakota, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.